# SDR ASAA2019052329451

- Difficulty date: May 23, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N282VA
- Make and model: Airbus A320-214
- Aircraft serial: 06704
- Aircraft time: 13,088 hours, 4,309 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AP2 INOP GROUNDED - YES. PERFORMED RESET OF FMGC 1 AND 2 IAW AMM 22-83-00. OK FOR SERVICED. NO FAULTS NOTED.
